A Clomid Question

Our break is coming to a close. Two months of wine-drinking, acupuncture-getting, no-OPK-taking fun. It was awesome. But we’re ready to get jump back onto the TTC train.

We’re starting a new cycle next week (our 5th!) and my doctor is going to have me try Clomid for the first time. The only hitch is, the five days I’ll be on Clomid coincide with our trip to Chicago to see friends.

My question to all of you who have taken Clomid before–how are the side effects? Do you think I’ll be okay managing them while running around during a busy trip jam-packed with social activities? Or would you recommend against it?

If we decide not to do the Clomid, it means waiting another month to start trying again. Not the end of the world, but not really my first preference. I can’t decide!

Thanks for any advice you can offer!

Advertisements

13 comments

  1. When my wife took Clomid she reacted to it much like she would any other type of hormones (ie: birth control) – she was sensitive, moody, and tired, but not completely un-functional. She was on 100mg a day for 5 days, which is a higher dose (since she was overweight at the time), and she’s especially sensitive to medications so I’m sure that had something to do with her symptoms. My advice would be to think about how you feel on birth control (if you’ve ever used it) and amp it up a little and that’s probably what it’d be like for you with Clomid. If I were you I’d take the trip and the Clomid so you wouldn’t miss out on another month! 😉

    1. That makes me feel a lot better. I’ve never been on bc, but I also consider myself pretty sensitive to medications. I think I can deal with sensitive, moody, and tired…my wife deals with me being like that all the time. 🙂

  2. I had hot flashes and my emotions were magnified by like 10,000. But u should enjoy your trip. I don’t think it would be worth leaving it another month.

  3. I agree with everyone else here. The side effects for me were pretty rough as far as my sensitivity and HOT FLASHES, but never enough to keep me from going places and having fun. You’ll be great!

    1. Oooh, good advice. I’ll do it. And if I’m super cranky, at least I’ll be able to write a good blog out of it. 🙂

      1. Yeah, I forgot to do it at night this round and really noticed the difference. Moist the side effects go away a few days after taking it. It does get gradually worse month after month though cause of the residual build up. I wish you lots of luck!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s